Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Lyapunov exponents of hyperbolic measures and hyperbolic periodic orbits


Authors: Zhenqi Wang and Wenxiang Sun
Journal: Trans. Amer. Math. Soc. 362 (2010), 4267-4282
MSC (2000): Primary 37C40, 37D25
Published electronically: March 1, 2010
MathSciNet review: 2608406
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Lyapunov exponents of a hyperbolic ergodic measure are approximated by Lyapunov exponents of hyperbolic atomic measures on periodic orbits.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37C40, 37D25

Retrieve articles in all journals with MSC (2000): 37C40, 37D25


Additional Information

Zhenqi Wang
Affiliation: LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Address at time of publication: Department of Mathematics, The Pennsylvania State University, University Park, Pennsylvania 16802
Email: wangzq@pku.org.cn, zuw104@psu.edu

Wenxiang Sun
Affiliation: LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: sunwx@math.pku.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9947-10-04947-0
PII: S 0002-9947(10)04947-0
Keywords: Lypunov exponent, Pesin set, hyperbolic measure
Received by editor(s): June 11, 2008
Published electronically: March 1, 2010
Additional Notes: The second author was supported by NNSFC (# 10231020, 10671006) and the National Basic Research Program of China(973 Program) (# 2006CB805900). The second author was the corresponding author for this paper
Article copyright: © Copyright 2010 American Mathematical Society